Approximation of holomorphic functions of Zygmund class by Fejer means

  • V. V. Savchuk
  • M. V. Savchuk Iн-т пiдготовки кадрiв держ. служби зайнятостi України, Київ


We obtain an asymptotic equality for the upper bounds of deviations of Fejer means on the Zygmund class of functions holomorphic in the unit disk.
How to Cite
Savchuk, V. V., and M. V. Savchuk. “Approximation of Holomorphic Functions of Zygmund Class by Fejer Means”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 8, Aug. 2012, pp. 1148-52,
Short communications